MathSciNet Relay Station
MathSciNet bibliographic data
MR1628469 60K25 (90B22)
Bramson, Maury Stability of two families of queueing networks and a discussion of fluid limits. Queueing Systems Theory Appl. 28 (1998), no. 1-3, 7–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement